Alert archive / Tennessee / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 67, NWS Nashville, TN

April 2, 2006Cheatham County, Davidson County, Sumner County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Apr 2, 2006, 9:23 PM CDT for Cheatham County, Davidson County, Sumner County, Tennessee. It was in force for 52 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2006, 9:23 PM CDT (02:23 UTC)
Expired
Apr 2, 2006, 10:15 PM CDT
In force
52 min
Issued by
NWS Nashville, TN
Area
Counties, with a storm outline in the text

Counties Cheatham County, TN, Davidson County, TN, Sumner County, TN

The radar

The Nashville radar (KOHX), 20 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 9:40 PM CDTHAIL 1.5White House, TN
Apr 2, 9:45 PM CDTHAIL 0.88Gallatin, TN
Apr 2, 9:50 PM CDTTSTM WND GST 65Gallatin, TNALSO QUARTER-SIZED HAIL REPORTS VARIOUS SOURCES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 7:38 PM CDTTornado WatchSPC3 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 2.4 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2006-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 80 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2006-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 324 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
80 J/kg
Mixed-layer CIN
-308 J/kg
Mixed-layer LCL
1096 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
324 m²/s²
0-3 km storm-relative helicity
318 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KOHX 030224
SVROHX
TNC021-037-165-030315-
/O.NEW.KOHX.SV.W.0067.060403T0223Z-060403T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
923 PM CDT SUN APR 2 2006

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHEATHAM COUNTY IN TENNESSEE
  THIS INCLUDES THE CITY OF ASHLAND CITY
  DAVIDSON COUNTY IN TENNESSEE
  SUMNER COUNTY IN TENNESSEE
  THIS INCLUDES THE CITY OF GALLATIN

* UNTIL 1015 PM CDT

* AT 921 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 15 MILES NORTHEAST OF GALLATIN TO 14 MILES WEST OF ASHLAND
  CITY...OR ALONG A LINE EXTENDING FROM 14 MILES SOUTHWEST OF
  SCOTTSVILLE TO 11 MILES NORTH OF DICKSON...AND MOVING EAST AT 25
  MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  ASHLAND CITY BY 930 PM CDT
  MILLERSVILLE BY 935 PM CDT
  GOODLETTSVILLE BY 940 PM CDT
  GALLATIN BY 950 PM CDT
  HENDERSONVILLE BY 955 PM CDT

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

LAT...LON 3666 8626 3628 8717 3611 8711 3639 8630

$$

21
2 follow-up statements
000 
WWUS54 KOHX 030250
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
949 PM CDT SUN APR 2 2006

TNC021-030259-
/O.CAN.KOHX.SV.W.0067.000000T0000Z-060403T0315Z/
CHEATHAM TN-
949 PM CDT SUN APR 2 2006

...THE SEVERE THUNDERSTORM WARNING FOR CHEATHAM COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING FOR
MUCH OF NORTHERN MIDDLE TENNESSEE.

LAT...LON 3661 8627 3633 8687 3611 8697 3639 8630

$$

TNC037-165-030315-
/O.CON.KOHX.SV.W.0067.000000T0000Z-060403T0315Z/
DAVIDSON TN-SUMNER TN-
949 PM CDT SUN APR 2 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT 
FOR SUMNER AND DAVIDSON COUNTIES...

AT 947 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 30
MILES EAST OF GALLATIN TO 17 MILES WEST OF GOODLETTSVILLE...OR ALONG
A LINE EXTENDING FROM LAFAYETTE TO ASHLAND CITY...MOVING EAST AT 40
MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  GOODLETTSVILLE BY 955 PM CDT
  GALLATIN BY 1005 PM CDT
  HENDERSONVILLE AND OLD HICKORY BY 1015 PM CDT

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

LAT...LON 3661 8627 3633 8687 3611 8697 3639 8630

$$

21
000 
WWUS54 KOHX 030303
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1002 PM CDT SUN APR 2 2006

TNC037-030312-
/O.CAN.KOHX.SV.W.0067.000000T0000Z-060403T0315Z/
DAVIDSON TN-
1002 PM CDT SUN APR 2 2006

...THE SEVERE THUNDERSTORM WARNING FOR DAVIDSON COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING FOR
MUCH OF NORTHERN MIDDLE TENNESSEE.

LAT...LON 3661 8627 3646 8662 3630 8647 3639 8630

$$

TNC165-030315-
/O.CON.KOHX.SV.W.0067.000000T0000Z-060403T0315Z/
SUMNER TN-
1002 PM CDT SUN APR 2 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SUMNER COUNTY...

AT 959 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES
SOUTHWEST OF GALLATIN TO 23 MILES WEST OF GALLATIN...OR ALONG A LINE
EXTENDING FROM 9 MILES SOUTHWEST OF GALLATIN TO 10 MILES SOUTH OF
SPRINGFIELD...MOVING EAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE IN...
  FAR SOUTHEASTERN SUMNER COUNTY BY 1015 PM CDT

LAT...LON 3661 8627 3646 8662 3630 8647 3639 8630

$$

21

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 1:50 PM CDT, 7 hours 33 minutes earlier.

Area forecast discussion, Apr 2, 1:50 PM CDT, 7 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
150 PM CDT SUN APR 2 2006

.DISCUSSION...
MAIN QUESTION FOR THIS FORECAST IS CONVECTION THIS EVENING AND
TONIGHT. MOS GUIDANCE POPS SEEM ABNORMALLY LOW (20-30%) GIVEN
THE APPROACH OF A SIGNIFICANT SHORTWAVE TROUGH LATE TONIGHT.
MESOETA FORECAST SOUNDINGS SEEM TO ARGUE BOTH FOR AND AGAINST. A
LARGE PORTION OF THE COLUMN ABOVE 750MB DRIES OUT SIGNIFICANTLY WITH
PRECIPITABLE WATER DROPPING FROM 1.28 INCHES TO 0.94 INCHES IN 6
HOURS. IF THIS HAPPENS...IT WOULD LIKELY SIGNIFICANTLY LIMIT
THUNDERSTORM ACTIVITY. ON THE OTHER HAND...THE DRIER AIR ALOFT WOULD
BE MORE CONDUCIVE TO TSTM DOWNBURST WINDS FOR THE TSTMS THAT DO
MANAGE TO FORM. ALSO...THE FORECAST SOUNDINGS KEEP LIFTED INDICES
AT -4 OR LESS ALL NIGHT WITH TOTAL TOTALS NEAR OR ABOVE 50.

I GUESS THE UPSHOT OF THIS DATA IS THAT I WILL TAKE THE PATH OF
LEAST REGRET AND GO SIGNIFICANTLY ABOVE POPS AND WILL ALSO MENTION
THE POSSIBILITY OF SVR STORMS FOR THE EVENING HOURS...GIVEN THAT SELS
HAS ALL OF THE AREA IN A SLIGHT RISK OF SEVERE TSTMS.

WILL HANG ON TO A SLIGHT CHANCE OF RAIN FOR TOMORROW MORNING
UNTIL THE SFC RIDGE BEGINS TO MOVE IN AND SHUT OFF ANY CHANCE OF
RAIN. THE 1000-850 LAYER TEMPS INDICATE THAT THE COLD FRONT WONT
GET INTO NW MIDDLE TENNESSEE UNTIL 7 AM TOMORROW MORNING AND
PROGRESS RAPIDLY EWD ACROSS THE STATE DURING THE MORNING.

SFC RIDGE AFFECTS THE AREA FROM MON NGT THROUGH TUE NGT AS THE NEXT
LOW PRESSURE SYSTEM PUSHES INTO THE PLAINS ON WED AND GENERATES A
CHANCE OF RAIN FOR LATE WED NGT AND ON THU AS THE ASSOCD WRM FRONT
MOVES INTO THE AREA. CHANCE OF RAIN WILL CONTINUE AS THE LOW PUSHES
EWD ACROSS THE OHIO VALLEY...DRAGGING A COLD FRONT THROUGH THE STATE
SAT AM. &&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE    57  66  37  63 /  50  20   5   0
CLARKSVILLE  56  62  35  60 /  50  20   5   0
CROSSVILLE   56  64  35  58 /  60  30  10   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

JLM
Hazardous weather outlook, Apr 2, 5:30 AM CDT, 15 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
530 AM CDT SUN APR 2 2006

TNZ005>011-022>034-056>066-075-077>080-093>095-031030-
BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON-
DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS-
JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY-
PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE-
VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON-
530 AM CDT SUN APR 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A WARM FRONT WILL MOVE NORTHWARD ACROSS THE AREA TODAY AND
PRODUCE THE LIKELIHOOD FOR THUNDERSTORMS. A FEW OF THE
STORMS COULD BECOME SEVERE WITH HAIL AND DAMAGING WINDS.

A COLD FRONT WILL MOVE IN TONIGHT...AND BRING A SQUALL LINE
WITH IT. A FEW STORMS MAY BE SEVERE WITH HAIL AND DAMAGING
WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ANOTHER COLD FRONT IS EXPECTED LATE IN THE WEEK...ON
THURSDAY NIGHT AND FRIDAY...AND MAY PRODUCE ISOLATED
SEVERE THUNDERSTORMS IN THE MID STATE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT
PERSONNEL IS POSSIBLE TODAY AND TONIGHT.

19

In the hours before

Local storm report, Apr 2, 6:02 PM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
602 PM CDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND GST     15 S JAMESTOWN          36.22N 84.94W
04/02/2006  M70 MPH          FENTRESS           TN   TRAINED SPOTTER

            SPOTTER REPORTED 2 TREES BLOWN DOWN AND 70 MPH MEASURED
            ON PERSONAL WEATHER STATION.

&&

JLM
Local storm report, Apr 2, 6:05 PM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
605 PM CDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     5 W JAMESTOWN           36.43N 85.03W
04/02/2006                   FENTRESS           TN   TRAINED SPOTTER

            NUMEROUS TREES DOWN IN WESTERN PART OF COUNTY

&&

21
Local storm report, Apr 2, 6:07 PM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
607 PM CDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     5 E JAMESTOWN           36.43N 84.85W
04/02/2006                   FENTRESS           TN   TRAINED SPOTTER

            CHURCH ROOF COMPLETELY BLOWN OFF

&&

21
Special weather statement, Apr 2, 8:07 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
807 PM CDT SUN APR 2 2006

TNZ005>011-022>034-056>066-075-077>080-093>095-030200-
BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON-
DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS-
JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY-
PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE-
VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON-
807 PM CDT SUN APR 2 2006

...TORNADO WATCH FOR A LARGE PART OF MIDDLE TENNESSEE UNTIL
1 AM CDT...

ANOTHER ROUND OF SEVERE THUNDERSTORMS IS HEADING TOWARD MIDDLE
TENNESSEE THIS EVENING. SUPERCELL STORMS WITH TORNADOES WILL BE
POSSIBLE IN MIDDLE TENNESSEE THROUGH 1 AM CDT MONDAY MORNING.

COUNTIES ALONG THE TENNESSEE RIVER BETWEEN MIDDLE AND WEST
TENNESSEE WILL THE FIRST TO BE AFFECTED.

IF YOU LIVE IN WESTERN MIDDLE TENNESSEE...WARNINGS MAY BE NEEDED
WITHIN THE NEXT HALF HOUR.

NOW IS THE TIME TO PREPARE WHERE YOU AND YOUR FAMILY WILL TAKE
SHELTER. GO TO A BASEMENT IF YOU HAVE ONE. IF NOT...MOVE INDOORS
TO AN INTERIOR CLOSET...NEAR THE CENTER OF THE HOUSE. PUT AS MANY
WALLS BETWEEN YOURSELF AND THE OUTSIDE WALLS....AND STAY AWAY FROM
WINDOWS.

BOYD
Special weather statement, Apr 2, 8:25 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
825 PM CDT SUN APR 2 2006

TNZ005-022>024-056-093-030200-
BENTON-HOUSTON-HUMPHREYS-PERRY-STEWART-WAYNE-
825 PM CDT SUN APR 2 2006

...TORNADO WATCH FOR A LARGE PART OF MIDDLE TENNESSEE UNTIL
1 AM CDT...

A TORNADO WARNING MAY BE NEEDED SHORTLY FOR BENTON COUNTY IN
WESTERN MIDDLE TENNESSEE. WE ARE MONITORING CLOSELY A STORM
ABOUT 20 MILES WEST OF CAMDEN. THIS STORM HAS CONTINUED
TO SHOW SIGNS OF CONTAINING A TORNADO.

IF YOU LIVE IN BENTON COUNTY. STAY ALERT...BY LISTENING TO
NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION.

THIS IS A DANGEROUS SITUATION.

NOW IS THE TIME TO PREPARE WHERE YOU AND YOUR FAMILY WILL TAKE
SHELTER. GO TO A BASEMENT IF YOU HAVE ONE. IF NOT...MOVE INDOORS
TO AN INTERIOR CLOSET...NEAR THE CENTER OF THE HOUSE. PUT AS MANY
WALLS BETWEEN YOURSELF AND THE OUTSIDE WALLS....AND STAY AWAY FROM
WINDOWS.

BOYD
Local storm report, Apr 2, 9:19 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
919 PM CDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 PM     HAIL             2 N COLLINWOOD          35.21N 87.74W
04/02/2006  M0.88 INCH       WAYNE              TN   EMERGENCY MNGR

&&

MGIRODO

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:13 PM CDTSevere Thunderstorm WarningOHXStewart24 min
Apr 2, 8:23 PM CDTTornado WarningOHXWayne52 min
Apr 2, 8:40 PM CDTTornado WarningOHXBenton50 min
Apr 2, 9:07 PM CDTSevere Thunderstorm WarningOHXSumner23 min
Apr 2, 9:09 PM CDTSevere Thunderstorm WarningOHXCheatham21 min
Apr 2, 9:11 PM CDTSevere Thunderstorm WarningOHXRobertson19 min
Apr 2, 9:14 PM CDTSevere Thunderstorm WarningOHXLawrence, Wayne46 min
Apr 2, 9:15 PM CDTTornado WarningOHXHumphreys30 min
Apr 2, 9:19 PM CDTSevere Thunderstorm WarningOHXDickson26 min
Apr 2, 9:21 PM CDTTornado WarningOHXBenton54 min
Apr 2, 9:38 PM CDTTornado WarningOHXHumphreys37 min
Apr 2, 9:41 PM CDTSevere Thunderstorm WarningOHXMacon, Trousdale34 min
Apr 2, 9:45 PM CDTSevere Thunderstorm WarningOHXWilson45 min
Apr 2, 9:47 PM CDTTornado WarningOHXDickson, Hickman58 min
Apr 2, 10:07 PM CDTSevere Thunderstorm WarningOHXSmith, Trousdale38 min
Apr 2, 10:11 PM CDTSevere Thunderstorm WarningOHXClay34 min
Apr 2, 10:12 PM CDTTornado WarningOHXHumphreys33 min
Apr 2, 10:15 PM CDTSevere Thunderstorm WarningOHXJackson45 min
Apr 2, 10:19 PM CDTTornado WarningOHXClay20 min
Apr 2, 10:22 PM CDTSevere Thunderstorm WarningOHXHickman, Lewis38 min
Apr 2, 10:29 PM CDTTornado WarningOHXJackson, Overton46 min
Apr 2, 10:35 PM CDTSevere Thunderstorm WarningOHXStewart55 min
Apr 2, 10:40 PM CDTSevere Thunderstorm WarningOHXDickson21 min
Apr 2, 11:02 PM CDTSevere Thunderstorm WarningOHXMaury43 min
Apr 2, 11:05 PM CDTSevere Thunderstorm WarningOHXHickman25 min
Apr 2, 11:11 PM CDTTornado WarningOHXBenton, Houston49 min
Apr 2, 11:16 PM CDTSevere Thunderstorm WarningOHXJackson, Overton44 min
Apr 2, 11:19 PM CDTSevere Thunderstorm WarningOHXWilliamson41 min
Apr 2, 11:26 PM CDTTornado WarningOHXWilliamson34 min
Apr 2, 11:28 PM CDTSevere Thunderstorm WarningOHXMontgomery47 min
Apr 2, 11:31 PM CDTSevere Thunderstorm WarningOHXStewart29 min
Apr 2, 11:35 PM CDTSevere Thunderstorm WarningOHXRutherford40 min
Apr 2, 11:46 PM CDTTornado WarningOHXPerry44 min
Apr 2, 11:54 PM CDTTornado WarningOHXDickson, Montgomery36 min
Apr 2, 11:56 PM CDTTornado WarningOHXBedford, Rutherford34 min
Apr 2, 11:57 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson, Williamson48 min
Apr 3, 12:06 AM CDTSevere Thunderstorm WarningOHXHickman, Lawrence, Lewis, Wayne54 min
Apr 3, 12:11 AM CDTSevere Thunderstorm WarningOHXVan Buren, Warren, White34 min
Apr 3, 12:11 AM CDTSevere Thunderstorm WarningOHXVan Buren, Warren, White34 min
Apr 3, 12:14 AM CDTTornado WarningOHXCannon, Coffee31 min
Apr 3, 12:25 AM CDTSevere Thunderstorm WarningOHXDeKalb35 min
Apr 3, 12:36 AM CDTSevere Thunderstorm WarningOHXMaury39 min
Apr 3, 12:47 AM CDTSevere Thunderstorm WarningOHXCannon, Warren28 min
Apr 3, 12:48 AM CDTSevere Thunderstorm WarningOHXHickman, Lawrence, Lewis, Wayne57 min
Apr 3, 12:49 AM CDTSevere Thunderstorm WarningOHXCumberland26 min
Apr 3, 12:50 AM CDTSevere Thunderstorm WarningOHXWilliamson25 min
Apr 3, 1:05 AM CDTSevere Thunderstorm WarningOHXGiles, Marshall40 min
Apr 3, 1:15 AM CDTSevere Thunderstorm WarningOHXVan Buren, Warren30 min
Apr 3, 1:35 AM CDTSevere Thunderstorm WarningOHXCannon, Rutherford25 min
Apr 3, 1:55 AM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Wayne50 min
Apr 3, 1:59 AM CDTSevere Thunderstorm WarningOHXCoffee, DeKalb, Warren, White31 min
Apr 3, 2:15 AM CDTSevere Thunderstorm WarningOHXCumberland, Grundy, Van Buren45 min
Apr 3, 4:20 AM CDTLake Wind AdvisoryOHXBedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more14 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.